Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kj1982

OMG my face exploded

Recommended Posts

someone help me, ive only been on tane for 4 days and my face is a wreck, 1000x worse than before accutane.

its red, flaky, i woke up this morning with 5 new spots, which has now turned into 15 new spots. im breaking out really bad, when should this calm down.

my skin feels like its on fire and my face is really red, is this normal, someone please help?????????????

Share this post


Link to post
Share on other sites

the famous breakout... im on 20mg a day , and the first 10 days i said to myself ohh it seems im one of those lucky people who doesnt break out , then after a week my face became so bad , lol. but know its getting way better and its like 2 weeks after the breakout.

Share this post


Link to post
Share on other sites

I feel you bro. I'm on 40 mg a day(claravis) and I began to break out real bad once I hit the 2 week mark. I've been on it about 3 and half weeks now and the break out is slowing down. It was a severe initial breakout it my opinion. I just hope that since I broke out this quickly into the course, it should be all uphill now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×